# SDR DALA2024111810989

- Difficulty date: November 17, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 91,891 hours, 12,004 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATO - DUE TO AFT CARGO DOOR INDICATING OPEN ON TAKEOFF. CORRECTIVE ACTION: REPLACED DOOR SENSORS 26MJ AND 28MJ. OPS CHECK GOOD.
